Sunday, November 7, 2010

Goin' Back









I think I'm goin' back
to the things I learned so well in my youth.
I think I'm returning to those days
when I was young enough to know the truth.
Now there are no games to only pass the time.
No more electric trains, no more trees ro climb.
Thinking young and growing older is no sin
and I can play the game of life to win.
Now there's more to do than watch my sailboat glide
And every day can be my magic carpet ride.
A little bit of courage is all we lack
so catch me if you can, I'm goin' back.


Nils Lofgren


Well, my friends...enjoying this short return to my youth on these drugs has not been quite the magic carpet ride I had hoped. Of course, if something seems too good to be true, it probably is! Late last night we were sitting on the couch reading and doing computer work. It was very quiet. Then the phone rang. It startled me quite a bit and made me jump. This has never happened before, it's probably because I'm in a hightened state now. But that started my heart palpitating and going out of rhythm. I have a history of harmless palpitations from time to time, but these have not gone away yet. It doesn't really worry me, it's just my little fountain of youth pills making it worse than usual. How tiresome! I have a good friend who has had this for a long time, and she holds her breath or breathes into a bag. So I suppose I'll try that tomorrow if I need to. I saw this beautiful new moon tonight and thought how appropriate it is for me at this time...now if you'll excuse me, I think I'll go find the jacks and pick-up-sticks in the toy box, a nice distraction. Oh, and please, no calls after midnight!!


"Even to your old age and gray hairs I am he, I am he who will sustain you. I have made you and I will carry you; I will sustain you and I will rescue you." Isaiah 46:4
















26 comments:

Ann said...

Hi Ginny,

You are so humorous about my volcano and the water tank.

I hope you are now 100%

Karin said...

Those heart palpitations can be so worrisome. I'm off to see my cardiologist tomorrow morning for a check up after my episode of bradycardia that I had in the spring. Yup, we're not getting any younger and with it come things that never fazed us when we were young! I trust you'll be feeling much better soon - off those steroids and back to normal. Big bear hug!

Karen said...

Ginny,
I've been so busy the past few days, I've missed checking on many of my favorite blogs. I'm so sorry you've been ill, certainly not so fun, but I admire your positive attitude. But I don't think your doctor has prescribed the proper medicine. I think, after 40 years and no vacation, it's time!!!! Pack your bags and go someplace with warm water and white sand, and relax!

SquirrelQueen said...

I love your photos of the crescent moon Ginny, they are beautiful.

Even though you are enjoying the energy the steroids give you I hope you can quit taking it soon and get back to normal. Get well soon.

Kilauea Poetry said...

Ginny..ya, most of this stuff has some kind of draw back. My husband's watching something on Hulu right now in fact- how marijuana can be used for medical (medicinal) purposes.. and many cancer patients find it helps. Then you have the whole issue of chemo and radiation (another choice)- drugs which killed my friend (weakening her arteries- giving her a heart attack before the cancer did)? I never enjoyed pot, yet it really does come down to choices we all have to make (hopefully we can remain supportive of others). Well I think those pharmaceutical companies are little devils though (lol)! But it just raises so many questions so we just have to focus on hearing God right?
Oh well, main thing is you are going to be ok! I will be lifting you up tonight!
Wow, the crescent moon photos are gorgeous and your header is a big splash of brilliant color! Interesting what you'd mentioned about the yellow prior. Well hope you can get a peaceful sleep..till later:)

Kilauea Poetry said...

I would have to clarify that about the marijuana..my thoughts are that they bring more questions which has to come down to a personal basis. i.e., (ones own particular crisis) which God has to come into at some point..hopefully. Does that make sense? Having said that, I think the pot and- say the legal drugs are negative- clouded in a big war right now?

Mildred said...

Very pretty photos of the moon Ginny. So sorry you are having such a rough time. Sending along a hug across the miles.

Melanie said...

Very pretty pictures.
I hope you'll be feeling better soon.
Katie was on Prednisone a few weeks ago because of bad poison ivy. It made her hyper too.
I like your verse today, too. It seems I get more gray hair every day!
Have a blessed week. ♥

From the Kitchen said...

I'm with Karen--pack up your bags (and cares and woes) and take a vacation!! I can't offer you warm sand but I can turn up the heat and we have a guest room. I can also challenge you to a game (or more) of jacks. I was the jacks' champion of my elementary school!

As always, wonderful photos!

Best,
Bonnie

Ruth's Photo Blog said...

Please do be careful.I trust that all these things will settle down and very soon.
I pray for you and ask God to give you peace and health.
Blessings,Ruth

Fred Alton said...

Ginny, the older I get the more I appreciate that scripture verse! I can still play and jump and run - but it's done mostly vicariously through the grand-children!

DawnTreader said...

My sympathies... I also tend to get very jumpy when the phone rings unexpectedly... And high blood pressure...

Sandra said...

my first thought was Wow your header fits the title of your blog, it is letting its light shone for sure. gorgeous.
and then the moon is letting its light shine. then i started to laugh (with you not at you) as i read your story of the fountain of youth and its negatives. my problem is i startle like that and am not on drugs. hope you enjoyed your game of pick up sticks, i used to love to play that with my brother. no computers or TV back then, we played games.

George said...

You captured some wonderful pictures of the new moon. Very impressive.
I have never given much thought to the negative consequences of the fountain of youth. I hope you are soon back to normal.

Stephanie V said...

I was better at jacks than I was pick up sticks. I remember them both with pleasure, though.

Take care of yourself - it all sounds frightening to me. Your sense of humor is helping you, I'm sure.

S. Etole said...

And don't forget the scrabble! Hope you soon yourself again.

{Yes, I wrote the words you read this morning ... a little exercise to get myself to pay closer attention to the beautiful sights and sounds I see and hear.}

Remington said...

Love your sense of humor! Hope everything calms down for you today. I promise not to call after midnight!

Pat @ Mille Fiori Favoriti said...

When in doubt have yourself checked out by your doctor! He may have to adjust your med dosage.
Perhaps you need some potassium in your diet? Eat a nice banana or a baked potato, Ginny.

Feel better soon!

Neal said...

I'd settle for the fountain of middle age. :) I've never tried to take many pictures of the moon. That is something that I need to try. I love your header....almost need sunglasses to look at it. :)

srp said...

If it is an irregularly irregular rhythm, it could be atrial fibrillation. That does need taking care of.

Ann said...

Your new header is so vibrant. Who can beat God ?

Living In Williamsburg Virginia said...

Love your moon series. Hope you feel better and are drug free soon.

Darryl and Ruth : )

Betsy from Tennessee said...

Hi Ginny, I'm a child at heart... I'll play with you... Get your magic carpet out --and let's play!!!!!!!

I almost missed this post... I'm way behind with my comments tonight --and somehow missed yours... Darn!!!!!!

I would love to have the energy I had when I was young--but I wouldn't go back and raise kids again for the world.... NO WAY.... ha

Hugs,
Betsy

Rose said...

back from a trip. love your photos. take care rose

Chatty Crone said...

Oh my gosh - my son is a cardiologist who specializes in the electrical part of the heart. CALL YOUR DOCTOR to at least let him know or the pharmacist.

You are a naughty girl, but a great friend and photographer!

love,
sandie

Joyful said...

Love the moon shots. Very lovely. Now about the medicine, I didn't know about it. I see it is mentioned in your earlier post so I will read it. Rest well my friend.